# SDR GTIA201401231132

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 28,293 hours, 13,494 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 10abc
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX OXYGEN MASK OVER 10 ABC DROPPED.  PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM.  OPS CHECKED GOOD.
